MathSciNet Relay Station
MathSciNet bibliographic data
MR1422690 65F50
Hoffman, A. J.; Pulleyblank, W. R.; Tomlin, J. A. On computing $Ax$ and $\pi^\ssf TA$, when $A$ is sparse. The heritage of P. L. Chebyshev: a Festschrift in honor of the 70th birthday of T. J. Rivlin. Ann. Numer. Math. 4 (1997), no. 1-4, 359–367.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement